Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 44 No. 10 (1992)
Vol. 44 No. 10 (1992)
Published:
01.10.1992
Research articles
On the estimates of the rate of stabilization for some problems with free boundary
В. V. Bazaly, A. F. Tedeev
1299-1306
PDF (Russian)
On solutions of the Dirichlet problem for elliptic systems on a circle
V. P. Bursky
1307-1313
PDF (Russian)
Probabilistic representation of quantum evolutions
Il. I. Gikhman
1314-1319
PDF (Russian)
Semi–group of conformal mappings of the upper half–plane onto itself with the hydrodynamic normalization at infinity
В. В. Горяйнов, I. Ba
1320-1329
PDF (Russian)
On conformal mapping of a circle onto convex domains
V. Ya. Gutlyansky , S. A. Kopanev
1330-1336
PDF (Russian)
Continual sets with the Dirichlet properties and products of Hardy spaces
A. A. Dovgoshey
1337-1341
PDF (Russian)
Application of the direct Lyapunov’s method to the investigation of integral sets
A. O. Ignatyev
1342-1348
PDF (Russian)
On the order of isolated singularities of solutions to elliptic systems
E. A. Kalita
1349-1358
PDF (Russian)
Conditions of unique solvability for the inverse problems in controlled dynamical systems
A. M. Kovalev, V. F. Shcherbak
1359-1366
PDF (Russian)
Averaging for partial differential equations whose coefficients are perturbed by jump Markov processes
Yu. V. Kolomiets
1367-1375
PDF (Ukrainian)
On the Fragmen–Lindelof theorems for quasilinear elliptic equations of the second order
V. V. Kurta
1376-1381
PDF (Russian)
Asymptotic distinguishing of reconstruction processes
Yu. N. Lynkov, Munir el Shakf
1382-1388
PDF (Russian)
Convergence of diffusion processes. II
S. Ya. Makhno
1389-1395
PDF (Russian)
Rapid localization of trajectories in the problem of optimal control
V. I. Popov
1396-1401
PDF (Russian)
On the continuity of harmonically conjugated functions in the Jordan domains
I. E. Pritsker
1402-1405
PDF (Russian)
Solution to the Reich–Walczak conformity problem according to Belynsky–Lavrentyev
V. I. Ryazanov
1406-1411
PDF (Russian)
Representation of automata by groups
V. G. Skobelev
1412-1416
PDF (Russian)
Pointwise estimate of a solution to quasilinear elliptic problem in the domain with thin cavity
I. V. Skrypnik, M. A. Naumova
1417-1432
PDF (Russian)
Boundary values of solutions to linear second order parabolic equations
I. I. Skrypnik
1433-1440
PDF (Russian)
Stabilization of solutions to the initial boundary–value problems for quasilinear parabolic equations
A. F. Tedeev
1441-1450
PDF (Russian)
On the estimates of the rate of propagation of perturbations in quasilinear divergent degenerated parabolic equations of the high order
A. E. Shyshkov
1451-1456
PDF (Russian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians